Follow Us
https://www.thebody.com/author/benjamin-young

Latest by Benjamin Young, M.D., Ph.D.

Q&A: Ask the Experts

Missed a dose of Genvoya

Ive been recently diagnosed and have taken my medication everyday as required for the past three months and just missed a dose. Wont get my next dosage until I pick up my meds tomorrow am. Will I be at risk for resistance to the meds?

Q&A: Ask the Experts

once daily dosing of isentress

Hello Dr. I know Isentress is available for once-daily dosing. This new dosage is two 600-mg tablets taken once a day. I am currently on 400 mg tablets taken twice a day. Although it would be easier to take a medication just once a day, wouldn't I be...

Q&A: Ask the Experts

listeriosis

I understand HIV+ persons have greater chance of getting listeriosis because of the weak immune systems. If you are undetectable and taking your meds religiously is your immune system still considered to be weak.

Q&A: Ask the Experts

Time for a new doc?

So I changed from my HIV specialist to a ID Doc, I really like him and I am treated well however when I questioned him on why my CD4 percentages were no longer on my lab results, he said that they really aren't needed. This seems to go against everyt...

Q&A: Ask the Experts

PEP toxicity

By mistake for the last 5 days I have taken tenofovir 600 mg and lamivudine 600 mg every day as pep. Now I realise my mistake and read about kidney failure due to tenofovir. What should I do now? Should I continue normal dose for the coming 23 days? ...

Q&A: Ask the Experts

Transmission during cs

Please,can a baby be infected with hiv during c section if the mother is hiv positive before pregnancy and not on hiv medication?

Q&A: Ask the Experts

ATRIPLA

Hello Im Planning to Go back to Philippines for good, Im on ATRIPLA Now.. Is ATRIPLA is Now Available in the Philippines? if not what are my options . Thank you in advance,

Q&A: Ask the Experts

Rash from septrin or genovya

Recently diagnosed and tested with cd4 121, started septrin about two weeks ago and then 4 days later genovya. After 12 days I broke out in a red rash, hive like, that is itchy moves around my entire body plus low grade fever. Do you have a suggestio...

Q&A: Ask the Experts

Information for a friend

My friend today told me he stopped taking his HIV meds 12-13 months ago. I'm worried. I've read that missing a single dose or even a few days will cause the t cells to go back into full dying off,and making the drugs resistant. I have told him i thin...

Q&A: Ask the Experts

purbac and ARV

Hi doctor is it safe to take purbac twice a day for my acne face while taking hiv treatment?